Pacific Journal of Mathematics

Quotient rings of rings with zero singular ideal.

R. E. Johnson

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1385-1392.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036921

Mathematical Reviews number (MathSciNet)
MR0143779

Zentralblatt MATH identifier
0204.04504

Subjects
Primary: 16.20

Citation

Johnson, R. E. Quotient rings of rings with zero singular ideal. Pacific J. Math. 11 (1961), no. 4, 1385--1392. https://projecteuclid.org/euclid.pjm/1103036921


Export citation

References

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, rev. ed. vol. 25. New York, 1948.
  • [2] G. D. Findlay and J. Lambek. A generalized ring of quotient, I and II, Can. Math, Bull., 1 (1958), 77-85, 155-167.
  • [3] A. W. Goldie, The structure of prime rings under ascending chain conditions,Proc. London Math. Soc, 8 (1958), 589-608.
  • [4] A. W. Goldie, Semi-prime rings with maximumcondition, ibid 10 (1960), 201-220.
  • [5] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc, 2 (1951), 891-895.
  • [6] R. E. Johnson, Structuretheory of faithfulrings I. Closure operations on lattices, Trans.. Amer. Math. Soc, 84 (1957), 508-522.
  • [7] R. E. Johnson, II. Restricted rings, ibid, p.p. 523-544.
  • [8] R. E. Johnson, III. Irreducible rings, Proc. Amer. Math. Soc, 11 (I960), 710-717.
  • [9] R. E. Johnson and E. T. Wong, Quasi injective modules and irreducible rings, J. London Math. Soc, 36 (1961), 260-268.
  • [10] J. Lambek, On the structureof semi-prime rings and theirs of quotients, Can. J. Math. 13(1961), 392-417.
  • [11] L. Lesieur and R. Croisot, Sur les anneaux premiers noetheriens gauche, Ann.Sci. Ec. Norm. Sup., 76 (1959), 161-183.
  • [12] Y. Utumi, On quotient rings, Osaka Math. J., 8 (1956), 1-18.
  • [13] E. T. Wong, Quotient rings, Ph. D. Thesis, U. of Rochester (1956).
  • [14] E. T. Wong and R. E. Johnson, Self-infective rings, Can. Math. Bull., 2 (1959), 167- 173.